# SDR DHL9980665C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING L/E LOWER SURFACE CRACKED AT RIVET HOLE XFS 291.  STOP DRILLED ENDS OF CRACKS.  INSTALLED REAPAIR DOUBLER PER EO 99090302, 18 BY 9 N/R 545.
